Sums of adjoint orbits

A. H. Dooley, J. Repka, N. J. Wildberger

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)79-101
JournalLinear and Multilinear Algebra
Volume36
Issue number2
DOIs
Publication statusPublished - 1993

Cite this

Dooley, A. H., Repka, J., & Wildberger, N. J. (1993). Sums of adjoint orbits. Linear and Multilinear Algebra, 36(2), 79-101. https://doi.org/10.1080/03081089308818278

Sums of adjoint orbits. / Dooley, A. H.; Repka, J.; Wildberger, N. J.

In: Linear and Multilinear Algebra, Vol. 36, No. 2, 1993, p. 79-101.

Research output: Contribution to journalArticle

Dooley, AH, Repka, J & Wildberger, NJ 1993, 'Sums of adjoint orbits', Linear and Multilinear Algebra, vol. 36, no. 2, pp. 79-101. https://doi.org/10.1080/03081089308818278
Dooley, A. H. ; Repka, J. ; Wildberger, N. J. / Sums of adjoint orbits. In: Linear and Multilinear Algebra. 1993 ; Vol. 36, No. 2. pp. 79-101.
@article{8ac0c129897642dd94fda168a2410516,
title = "Sums of adjoint orbits",
author = "Dooley, {A. H.} and J. Repka and Wildberger, {N. J.}",
year = "1993",
doi = "10.1080/03081089308818278",
language = "English",
volume = "36",
pages = "79--101",
journal = "Linear and Multilinear Algebra",
issn = "0308-1087",
publisher = "Taylor and Francis",
number = "2",

}

TY - JOUR

T1 - Sums of adjoint orbits

AU - Dooley, A. H.

AU - Repka, J.

AU - Wildberger, N. J.

PY - 1993

Y1 - 1993

UR - http://dx.doi.org/10.1080/03081089308818278

U2 - 10.1080/03081089308818278

DO - 10.1080/03081089308818278

M3 - Article

VL - 36

SP - 79

EP - 101

JO - Linear and Multilinear Algebra

JF - Linear and Multilinear Algebra

SN - 0308-1087

IS - 2

ER -